Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    59
  • comments
    14
  • views
    6529

Day 5

vegasgirl

116 views

So tonight is the end of day 5 and I am on 60 mg/day which is a high dosage for a small girl with moderate acne but it's whatever. My nose is peeling, especially the sides and it burns. It's very irritating. My skin is already peeling and dry and my lips are dry but very manageable. Often when I blow my nose in the mornings, blood will stain my tissue but a persistent flow never happens. My scalp is slightly itchy but nothing crazy.

Other than the well-anticipated side effects, I have been experiencing a small little break out on my forehead, and a couple of bumps on my cheeks and chin. I honestly believe this to be my IB which is annoying, but not very severe so that's good.

I'm quite surprised on how the side effects took place so soon and my IB... maybe it just means i'll clear up soon as well? Fingers crossed.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×